Brunel University Research Archive (BURA) >
University >
Publications >

Please use this identifier to cite or link to this item: http://bura.brunel.ac.uk/handle/2438/6316

Title: Robust H-infinity sliding mode control for nonlinear stochastic systems with multiple data packet losses
Authors: Ma, L
Wang, Z
Bo, Y
Guo, Z
Keywords: Discrete-time systems
Nonlinear systems
Multiple data packet losses
Discrete-time sliding mode control
Robust control
Publication Date: 2012
Publisher: John Wiley & Sons
Citation: International Journal of Robust and Nonlinear Control, 22(5): 473 - 491, Mar 2012
Abstract: In this paper, an ∞ sliding mode control (SMC) problem is studied for a class of discrete-time nonlinear stochastic systems with multiple data packet losses. The phenomenon of data packet losses, which is assumed to occur in a random way, is taken into consideration in the process of data transmission through both the state-feedback loop and the measurement output. The probability for the data packet loss for each individual state variable is governed by a corresponding individual random variable satisfying a certain probabilistic distribution over the interval [0 1]. The discrete-time system considered is also subject to norm-bounded parameter uncertainties and external nonlinear disturbances, which enter the system state equation in both matched and unmatched ways. A novel stochastic discrete-time switching function is proposed to facilitate the sliding mode controller design. Sufficient conditions are derived by means of the linear matrix inequality (LMI) approach. It is shown that the system dynamics in the specified sliding surface is exponentially stable in the mean square with a prescribed ∞ noise attenuation level if an LMI with an equality constraint is feasible. A discrete-time SMC controller is designed capable of guaranteeing the discrete-time sliding mode reaching condition of the specified sliding surface with probability 1. Finally, a simulation example is given to show the effectiveness of the proposed method.
Description: This is the post-print version of this Article. The official published version can be accessed from the link below - Copyright @ 2012 John Wiley & Sons
Sponsorship: This work was supported in part by the Engineering and Physical Sciences Research Council (EPSRC) of the U.K. under Grant GR/S27658/01, the Royal Society of the U.K., the National Natural Science Foundation of China under Grant 61028008 and the Alexander von Humboldt Foundation of Germany
URI: http://onlinelibrary.wiley.com/doi/10.1002/rnc.1695/abstract
http://bura.brunel.ac.uk/handle/2438/6316
DOI: http://dx.doi.org/10.1002/rnc.1695
ISSN: 1049-8923
Appears in Collections:Information Systems and Computing
School of Information Systems, Computing and Mathematics Research Papers
Publications

Files in This Item:

File Description SizeFormat
Fulltext.pdf210.88 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.

 


Library (c) Brunel University.    Powered By: DSpace
Send us your
Feedback. Last Updated: September 14, 2010.
Managed by:
Hassan Bhuiyan